| Catalog Number |
49653C-24 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The anesthetics are supplied items and the complaint notification was forwarded to the supplier.Batch record review was performed by the supplier for all drug components lots from the tray (52140ev) and revealed no discrepancies that may have contributed to a complaint of this nature.The results of potency testing of the retained file samples met specification.Possible causes of lack of effect may be administration technique or patient anatomical variations, including pathological or psychological factors.The complaint could not be confirmed.
Event or Problem Description
It was reported that during use of a portex® spinal anesthesia tray the drugs bupivacaine and dextrose were not effecting the patients.